# SDR DALA2023080306284

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER BTW LOWER DOOR JAMB AND EXTERNAL SKIN FROM STA Y 954 TO 994 AT AFT CARGO. IN REF NRC0337. C2. SUMMARY OF NRC 00664: CORROSION LEVEL 2. CORROSION ON INTERNAL DOUBLER BTW LOWER DOOR JAMB AND EXTERNAL SKIN FROM STA Y 954 TO 994 AT AFT CARGO WAS REPAIR PER ER/A 610520-14 REV ORIGINAL AND PRI 610520-14 REV 3. ACCOMPLISH SECTION II REPETITIVE INSPECTIONS EVERY 8,000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION I REPAIR PER E/RA 610520-14 REV ORG. SECC II UNDER LOG 2897873. ASSOCIATED ER/A 14-610520 ADDED FOR AC 9594. (LP #2898345)
